# SDR UALA2010122704732

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 58,275 hours, 8,448 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285W0037101
- Part serial: D00588
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE-OVERHEAT DETECTION CARD FAULT OR FAILURE, OR AIMS LOSS OF ARINC 629 OR 429 COMMUNICATION WITH CARD. STATUS  MSG01- ACTIVE CRUISE HARD; ENGINE FIRE DETECTION CARD (RT) HAS NO OUTPUT ON EFDC 429 BUS.  SIGNAL GATEWAY (LT), RSCF  MSG-2618892 ACTIVE ER HARD. REPLACE CARD FROM ANOTHER ACFT,  FIRE SYS BACK TO NORMAL. (POWER SUPPLY LINEAR MONITOR UNIT).
